# SDR CA110715001

- Difficulty date: July 12, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Lear 45LEAR
- Aircraft time: 2,257 hours
- Engine: Garrtt TFE7312
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Nacelle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ENGINE FIRE INDICATION AFTER TAKEOFF.  ACFT RETURNED TO AIRPORT.  MX ENGINEERS SENT TO TROUBLESHOOT, DUPLICATED FAULT ON GROUND WITH HIGH POWER SETTINGS ONLY.  INSPECTED BLEED AIR DUCTS IN NACELLE AND RE-TORQUED ALL CLAMPS, FIRE WIRE REPOSITIONED AS IT WAS FOUND TOO CLOSE TO BLEED AIR DUCT.  ENGINE HAD RECENTLY BEEN THOUGH A MAJOR PERIODIC INSP.  MORE DETAILS TO FOLLOW.
